# SDR DALA2021100206001

- Difficulty date: October 1, 2021
- Submitted: October 3, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 81,454 hours, 16,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 DURING INSPECTION FOUND 01EA CRACK APPROX 0.400 INCH IN LENGTH ON NOSE WHEEL WELL LH VERTICAL STIFFENER FROM WL159.00 TO WL185.00 AS MARK. REPAIRED ON W/C 5312-01186-01A. (LP 1967818)
